Translator Disclaimer
2017 Correction to the articles “Homotopy theory of nonsymmetric operads”, I–II
Fernando Muro
Algebr. Geom. Topol. 17(6): 3837-3852 (2017). DOI: 10.2140/agt.2017.17.3837

Abstract

We correct a mistake in Algebr. Geom. Topol. 11 (2011) 1541–1599 on the construction of push-outs along free morphisms of algebras over a nonsymmetric operad, and we fix the affected results from there and a follow-up article (Algebr. Geom. Topol. 14 (2014) 229–281).

Citation

Download Citation

Fernando Muro. "Correction to the articles “Homotopy theory of nonsymmetric operads”, I–II." Algebr. Geom. Topol. 17 (6) 3837 - 3852, 2017. https://doi.org/10.2140/agt.2017.17.3837

Information

Received: 24 July 2015; Revised: 8 March 2017; Accepted: 4 June 2017; Published: 2017
First available in Project Euclid: 16 November 2017

Digital Object Identifier: 10.2140/agt.2017.17.3837

Subjects:
Primary: 18D50, 55U35
Secondary: 18D10, 18D20, 18D35

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 6 • 2017
MSP
Back to Top